MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; NASAL TUBING

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; NASAL TUBING
Model Number BC190-05
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Section g4: no 510(k) number was included due to the subject device being exempt from pma pathway to regulatory approval.Method: the subject device bc190-05 flexitrunk infant nasal tubing was not returned to fisher & paykel healthcare (f&p) for evaluation.Our investigation is based on the information and photography provided by the distributor.Results: visual inspection of the provided photograph revealed that one tubing of the bc190 flexitrunk infant nasal tubing was torn.Conclusion: we are unable to determine the exact cause of the reported event.All flexitrunk nasal tubing are visually inspected, and pressure tested before leaving the production line, those that fail are rejected.The subject flexitrunk nasal tubing would have met the requirements at the time of production.Our user instructions which accompany the bc190 flexitrunk nasal tubing state: "use caution when positioning or disconnecting to the infant interface.Avoid excessive pull forces, sharp objects, and tubing holders.Damage to the tubing may cause loss of pressure and require immediate replacement." a caution insert is included in the packaging to remind the user to take extra care when handling the bc190 flexitrunk nasal tubing.
 
Event or Problem Description
A distributor in china on behalf of a healthcare facility reported that the tubing of a bc190-05 flexitrunk infant nasal tubing was broken.There was no reported patient involvement.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
NASAL TUBING
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key22974926
Report Number9611451-2025-00830
Device Sequence Number8973108
Product Code BZO
UDI-Device Identifier09420012413390
UDI-Public(01)09420012413390(10)2103237503(11)240715(17)270715
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC190-05
Device Catalogue NumberBC190-05
Device Lot Number2103237503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown